# SDR QXEA2022060600212

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 8,307 hours, 5,014 cycles
- System (JASC): 5241 · Galley Doors
- Part: Galley
- Condition: Sticking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA ADVISES R1 DOOR ARMING LEVER BECOMING DIFFICULT TO CLOSE. REMOVED FROM SERVICE. REF. E175 FIM 52-41-00-810-808-A FOR TROUBLESHOOTING. FORCE REQUIRED TO MOVE ARMING HANDLE IS LESS THAN 150N, WITHIN THE ACCEPTABLE LIMITS. OPS CHECK PASSED. A/C OK FOR SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
